Alert archive / Pennsylvania / Areal Flood Warnings in 2008

Areal Flood Warning 8, NWS Philadelphia/Mount Holly

September 6, 2008Chester County, Pennsylvania; New Castle County, Delaware; Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 6, 2008, 4:22 PM EDT for Chester County, Pennsylvania; New Castle County, Delaware; Cecil County, Maryland. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2008, 4:22 PM EDT (20:22 UTC)
Expired
Sep 6, 2008, 10:15 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties New Castle County, DE, Cecil County, MD, Chester County, PA

The radar

The Dover AFB radar (KDOX), 97 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2008-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2008-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 062022
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT SAT SEP 6 2008

DEC003-MDC015-PAC029-070215-
/O.NEW.KPHI.FA.W.0008.080906T2022Z-080907T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
422 PM EDT SAT SEP 6 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  CECIL COUNTY IN NORTHEAST MARYLAND...
  NEW CASTLE COUNTY IN NORTHERN DELAWARE...
  CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES INDICATE THAT   
  BETWEEN 1 AND 2 INCHES HAVE ALREADY FALLEN IN SPOTS. ADDITIONAL    
  RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH THE REST OF 
  THIS AFTERNOON AND EARLY THIS EVENING. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3978 7607 4010 7595 4025 7569 4007 7537
      3988 7562 3979 7542 3963 7560 3959 7555
      3947 7559 3937 7551 3929 7565 3930 7576
      3938 7577 3938 7602 3956 7599 3955 7599
      3954 7608 3972 7624

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 6, 4:17 PM EDT, 5 minutes earlier.

Area forecast discussion, Sep 6, 4:17 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT SAT SEP 6 2008

.SYNOPSIS...
TROPICAL STORM HANNA WILL RAPIDLY MAKE ITS WAY THOUGH THE AREA
THIS EVENING AND TONIGHT, FOLLOWED CLOSELY BY A WEAK COLD FRONT.
WEAK HIGH PRESSURE WILL BUILD IN FOR LATE SUNDAY INTO MONDAY,
BEFORE A COLD FRONT PASSES THROUGH LATE TUESDAY. HIGH PRESSURE
WILL BUILD INTO THE REGION FOR MUCH OF THE UPCOMING WEEK, BEFORE
ANOTHER COLD FRONT APPROCHES BY THE END OF THE WEEK INTO NEXT
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
TROPICAL STORM HANNA IS NOW MAKING ITS WAY INTO THE AREA. AS THE
STORM MOVES THROUGH, HEAVY RAINFALL WILL ACCOMPANY THE STORM,
BEFORE RAPIDLY TAPPERING OFF OVERNIGHT. BY SUNRISE TOMORROW, ALL
PRECIPITATION IS EXPECTED TO BE OUT OF THE AREA AS THE STORM RACES
OFF TO THE NORTHEAST. WE WILL CONTINUE WITH THE FLOOD WATCH THROUGH
THIS EVENING AS THE HEAVY RAINFALL IS MOVING THROUGH COULD CAUSE
SOME PROBLEMS. WITH PW VALUES OVER 2.5 INCHES, SOME OF THIS
RAINFALL WILL BE HEAVY AT TIMES THIS EVENING, AND COME DOWN IN A
VERY SHORT PERIOD OF TIME. DRIVERS SHOULD BE ALERT FOR HIGH WATER
ON LOCAL ROADWAYS DURING ANY OF THESE DOWNPOURS. THE TROPICAL
STORM WARNING, TROPICAL STORM WIND WARNING, AND WIND ADVISROY ALL
REMAIN IN EFFECT. THE STORM IS STILL PRODUCING SOME STRONG GUSTY
WINDS AS IT IS MOVING THROUGH THE MID-ATLANTIC, AND COULD GIVE OUR
AREA SOME STRONG WINDS AS WE GO THROUGH THE LATE AFTERNOON AND
INTO THE EVENING HOURS. PLEASE REFER TO THE LATEST STATEMENTS FOR
ADDITIONAL INFORMATION. FOR THE LATEST UPDATES ON TROPICAL STORM
HANNA, PLEASE REFER TO THE NATIONAL HURRICANE CENTER AT
WWW.NHC.NOAA.GOV

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AFTER TROPICAL STORM HANNA MOVES THROUGH OVERNIGHT, SUNDAY SHOULD
PROVIDE A FAIRLY NICE DAY. THERE MAY BE SOME LINGERING CLOUDS TO
START THE DAY OFF, BUT THEY SHOULD BEGIN TO CLEAR OUR DURING THE
DAY. A WEAK AREA OF HIGH PRESSURE IS FORECAST TO BUILD INTO THE
REGION LATE SUNDAY AND REMAIN THROUGH MONDAY. THIS SHOULD PREVENT
ANY CHANCE OF PRECIPITATION THROUGH MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
WITH THE ONGOING SITUATION RELATED TO THE REMNANTS OF TROPICAL STORM
HANNA, THERE WAS LITTLE CHANGE MADE TO THE EXTENDED PERIOD. WE ONCE
AGAIN USED HPC GUIDANCE AS A STARTING POINT AND MADE ONLY MINOR
ADJUSTMENTS.

A COLD FRONT IS STILL EXPECTED TO SWEEP THROUGH THE REGION TUESDAY,
MOST LIKELY IN THE AFTERNOON OR EARLY EVENING, BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS. THE FRONT LOOKS TO STALL WELL OFF TO OUR
SOUTH AND EAST. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND
PERSIST THROUGH FRIDAY. ANOTHER DISTURBANCE MAY IMPACT THE REGION AS
WE HEAD INTO THE WEEKEND.

&&

.AVIATION...
WE ARE IN THE MIDST OF THE TROPICAL MOISTURE ASSOCIATED WITH HANNA.
MVFR CONDS PREVAIL BUT DROP TO IFR AND LOCALLY TO LIFR IN THE
HEAVIER RAIN. THESE CONDITIONS WILL CONTINUE UNTIL THE STORM MOVES
NORTH OF OUR AREA LATER THIS EVENING. EXPECT THE WORST TO BE OVER
BY 10 TO 11 PM AND ALL PRECIPITATION TO HAVE ENDED BY 2 AM.
CONDITIONS WILL IMPROVE TO VFR BY AROUND MIDNIGHT. CLEARING IS
EXPECTED AFTER MIDNIGHT WITH CLOUDS GOING TO SCT AT THE TAF SITES.
BLUSTERY SE TO E WINDS WILL SWING AROUND TO NE, N, AND THEN NW
EXCEPT FOR ACY, WHICH IS FORECAST TO BE JUST EAST OF THE CENTER.
AT ACY, THE WINDS WILL GO FROM SE TO S TO SW AND THEN TO WNW.
A SPEED WIND SHEAR IS IN THE TAFS, EXCEPT FOR OUR FAR NW SITES RDG
AND ABE. THE SHEAR WILL ALSO END DURING THE EVENING HOURS AS THE
STORM MOVES OFF TO THE NE. HIGH PRESSURE MOVING IN BEHIND HANNA
WILL PROVIDE FAIR WEATHER AND VFR CONDITIONS SUNDAY INTO TUESDAY,
WHEN A FRONTAL SYSTEM WILL MOVE IN WITH ANOTHER POSSIBILITY OF
SHOWERS.

&&

.MARINE...
WINDS ARE INCREASING AHEAD OF HANNA THIS AFTERNOON. IF THE
CURRENT FORECAST TRACK IS CORRECT, HANNA WILL MOVE ACROSS
SOUTHERN NJ AND REACH THE COAST SOMEWHERE NEAR LONG BEACH ISLAND.
THIS WILL PRESENT A VERY DIFFERENT SCENARIO DEPENDING ON WHETHER
ONE IS NORTH OR SOUTH OF THE STORM. NORTH OF THE STORM, WINDS
WILL GO FROM SE TO E TO NE TO N AND THEN NW. SOUTH OF THE STORM,
THEYLL GO FROM SE TO S TO SW AND THEN TO WNW. WIND GUSTS IN THE
35 TO 45 KT RANGE ARE EXPECTED TO PEAK NEAR 55 KT DURING THE
EVENING HOURS. SEAS OF 10 TO 14 FT ON THE OCEAN AND SURF WAVE
HEIGHTS OF 6 TO 9 FT WILL BEGIN TO DROP OFF AFTER THE STORM
CENTER PASSES.

WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION IN THE WAKE
OF THE STORM FOR SUNDAY AND MONDAY. WIND SPEEDS AND SEAS WILL
CONTINUE TO SUBSIDE AT THAT TIME. A COLD FRONT FROM THE NORTHWEST
IS SLATED TO ARRIVE ON TUESDAY WITH AT LEAST SCATTERED ADDITIONAL
PRECIPITATION. CONDITIONS MAY APPROACH SMALL CRAFT ADVISORY
CRITERIA IN THE FRONTAL ZONE.

&&

.RIP CURRENTS...
THE HIGH RIP CURRENT RISK TODAY, AS HANNA APPROACHES, SHOULD SUBSIDE
SOMEWHAT FOR SUNDAY INTO MONDAY AS THE STORM MOVES TO OUR NORTHEAST
AND FARTHER AWAY FROM OUR REGION. HOWEVER, SWELLS FROM IKE MAY BEGIN
TO ARRIVE ABOUT THAT TIME. EVEN IF THAT DOES NOT OCCUR, THE EXPECTED
NORTHEAST FETCH MIGHT INCREASE RIP CURRENTS AGAIN BY WEDNESDAY.

&&

.TIDES AND COASTAL FLOODING...
WE ARE EXTREMELY FORTUNATE THAT HANNA IS ARRIVING DURING THE NEAP
TIDE CYCLE. ALSO, THE HIGHER ASTRONOMICAL TIDES TODAY ALONG THE
OCEAN-FRONT HAVE ALREADY OCCURRED OR ARE CURRENTLY OCCURRING.
THERE IS A BETTER COINCIDENCE OF WINDS AND TIDES IN THE BAYS AND THE
TIDAL DELAWARE RIVER THAN ON THE OCEAN. IT NOW APPEARS THAT THE
GREATEST AREA OF CONCERN WILL BE THE UPPER DELAWARE BAY WHERE A
SURGE OF 1 TO AROUND 3 FEET IS EXPECTED. THIS COULD PRODUCE MINOR
FLOODING IN SOME AREAS. DRAINAGE FLOODING ON THE BACK BAYS COULD
ALSO OCCUR AROUND THE TIME OF HIGH TIDE IF HEAVY RAIN IS ALSO
OCCURRING. LASTLY, MINOR TIDAL FLOODING MIGHT PERSIST INTO SUNDAY
ALONG TIDAL SECTIONS OF THE DELAWARE RIVER BECAUSE OF THE FRESHWATER
RUNOFF.

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
     067>071.
     TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     PAZ067>071.
     WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR PAZ054-055-
     060>062.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>015-
     017>020-022-025>027.
     TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     NJZ001-007>010-012-015-017>019.
     FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ016-021-023-024.
     TROPICAL STORM WARNING FOR NJZ013-014-016-020>027.
DE...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
     TROPICAL STORM WARNING FOR DEZ001>004.
MD...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-015-019-
     020.
     TROPICAL STORM WARNING FOR MDZ008-012-015-019-020.
MARINE...TROPICAL STORM WARNING FOR ANZ430-431-450>455-470.
&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...MEOLA
AVIATION...RPW
MARINE...RPW
RIP CURRENTS...RPW
TIDES AND COASTAL FLOODING...RPW
Hazardous weather outlook, Sep 6, 11:36 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 AM EDT SAT SEP 6 2008

PAZ054-055-060>062-071545-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1136 AM EDT SAT SEP 6 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007>010-012-015-017>019-PAZ067>071-071545-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-071545-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-020>023-027-071545-
WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-071545-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-071545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1136 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

WINDS AND WAVES WILL DIMINISH AS TROPICAL STORM HANNA MOVES AWAY
FROM THE AREA SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:33 PM EDTAreal Flood WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton6 hr
Sep 6, 5:39 PM EDTFlash Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia5 hr
Sep 6, 5:47 PM EDTAreal Flood WarningPHIBucks, Montgomery5 hr
Sep 6, 6:11 PM EDTTornado WarningPHIBucks, Philadelphia49 min
Sep 6, 6:07 PM EDTRiver Flood WarningPHINew Castle3 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2008Areal Flood Warnings in Delaware, 2008Areal Flood Warnings in Maryland, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.